MathSciNet Relay Station
MathSciNet bibliographic data
MR1075135 13D40 (13D02 13H15)
Choi, Sangki Betti numbers and the integral closure of ideals. Math. Scand. 66 (1990), no. 2, 173–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement